# SDR REXA2019070701109

- Difficulty date: July 7, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC6701294017
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK IN CANISTER, WELDED NR 3 IN STA. WS148 AT RT MAIN FUEL TANK. (SM)(AD). SUMMARY: CRACK IN CANISTER, WELDED NR 3 IN STA. WS148 AT RT MAIN FUEL TANK WERE REPAIRED PER REO 670-57-42-577 REV. --.
